| Model Number |
863066 |
| Medical Device Problem Codes |
No Audible Alarm (1019); Audible Prompt/Feedback Problem (4020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
Event or Problem Description
Customer reported an unspecified speaker malfunction.The device was not in use on a patient at the time of the event.
Event or Problem Description
Customer reported there was a speaker malfunction.Lack of audio as well as a visual speaker inop message was confirmed.The appropriate part was replaced and the unit is now operational.The device was not in use on a patient at the time of the event.